Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering with prostatomegaly, kidney stones, taking medicines, seems to be getting gas trouble. Cause?

Dr. My father is having stone in the left kidney of size 11mm.He was advised to take Potrate MB6 for 3 months along with Urimax .4 mg and Febuget40. He also has prostatomegaly.He has been taking these medicines for 2 month now. Recently he is having gas trouble after taking this medicine.He also take medicines CardaceH5, Ecosprin75,Aztor10 and Metalor25.Recently we again took UT scan ,the stone size remains the same. Is this adequate? Why is having Gas trouble? Does it because of Potrate MB6? Kindly Reply? Thanku
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM.
Potrate can cause gas trouble. It can be reduced by taking it mixed in water after food.
The stone can be fragmented with lithotripsy without any surgical procedure.
Please talk to your doctor on the same.
best regards
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor